Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 381592, 7 pages.

Further Investigation on the Relaxed Hybrid Steepest-Descent Methods for Variational Inequalities with k -Strict Pseudocontractions

Qian-Fen Gong and Dao-Jun Wen

Full-text: Open access

Abstract

We modify the relaxed hybrid steepest-descent methods to the case of variational inequality for finding a solution over the set of common fixed points of a finite family of strictly pseudocontractive mappings. The strongly monotone property defined on cost operator was extended to relaxed cocoercive in convergence analysis. Results presented in this paper may be viewed as a refinement and important generalizations of the previously known results announced by many other authors.

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 381592, 7 pages.

Dates
First available in Project Euclid: 1 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1412177578

Digital Object Identifier
doi:10.1155/2014/381592

Mathematical Reviews number (MathSciNet)
MR3191116

Zentralblatt MATH identifier
1405.47029

Citation

Gong, Qian-Fen; Wen, Dao-Jun. Further Investigation on the Relaxed Hybrid Steepest-Descent Methods for Variational Inequalities with $k$ -Strict Pseudocontractions. J. Appl. Math. 2014, Special Issue (2014), Article ID 381592, 7 pages. doi:10.1155/2014/381592. https://projecteuclid.org/euclid.jam/1412177578


Export citation

References

  • G. Stampacchia, “Formes bilineares coercitives sur les ensembles convexes,” Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences, vol. 258, pp. 4413–4416, 1964.
  • R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Springer, New York, NY, USA, 1984.
  • E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer, New York, NY, USA, 1985.
  • H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003.
  • L. C. Zeng, Q. H. Ansari, and S. Y. Wu, “Strong convergence theorems of relaxed hybrid steepest-descent methods for variational inequalities,” Taiwanese Journal of Mathematics, vol. 10, no. 1, pp. 13–29, 2006.
  • G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006.
  • Y. Miao and J. Li, “Weak and strong convergence of an iterative method for nonexpansive mappings in Hilbert spaces,” Applicable Analysis and Discrete Mathematics, vol. 2, no. 2, pp. 197–204, 2008.
  • P.-E. Maingé, “Extension of the hybrid steepest descent method to a class of variational inequalities and fixed point problems with nonself-mappings,” Numerical Functional Analysis and Optimization, vol. 29, no. 7-8, pp. 820–834, 2008.
  • D.-J. Wen, “Projection methods for a generalized system of nonconvex variational inequalities with different nonlinear operators,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 7, pp. 2292–2297, 2010.
  • D.-J. Wen, X.-J. Long, and Q.-F. Gong, “Convergence analysis of projection methods for a new system of general nonconvex variational inequalities,” Fixed Point Theory and Applications, vol. 2012, article 59, 2012.
  • L. C. Zeng, N. C. Wong, and J. C. Yao, “Convergence analysis of modified hybrid steepest-descent methods with variable parameters for variational inequalities,” Journal of Optimization Theory and Applications, vol. 132, no. 1, pp. 51–69, 2007.
  • Y. Yao, M. A. Noor, R. Chen, and Y.-C. Liou, “Strong convergence of three-step relaxed hybrid steepest-descent methods for variational inequalities,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 175–183, 2008.
  • N. Buong and L. T. Duong, “An explicit iterative algorithm for a class of variational inequalities in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 151, no. 3, pp. 513–524, 2011.
  • J. S. Jung, “A general iterative scheme for k-strictly pseudo-contractive mappings and optimization problems,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5581–5588, 2011.
  • Q. F. Gong and D. J. Wen, “General convergence analysis of projection methods for a system of variational inequality in q-uniformly smooth Banach spaces,” Journal of Inequalities and Applications, vol. 2013, article 481, 2013.
  • F. E. Browder, “Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, no. 1, pp. 82–90, 1967.
  • F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967.
  • K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, article 35390, 2006.
  • H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003.
  • X. Liu and Y. Cui, “The common minimal-norm fixed point of a finite family of nonexpansive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 1, pp. 76–83, 2010.
  • H. Zhou, “Convergence theorems of fixed points for k-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 2, pp. 456–462, 2008.
  • G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007.
  • T. Suzuki, “Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 135, pp. 99–106, 2007.
  • K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990.
  • G. L. Acedo and H.-K. Xu, “Iterative methods for strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 67, no. 7, pp. 2258–2271, 2007. \endinput